Alert archive / Florida / Special Weather Statements in 2014

Special Weather Statement, NWS Jacksonville, FL

October 14, 20146 counties in Florida

NWS Jacksonville, FL issued this special weather statement at Oct 14, 2014, 2:21 PM EDT for 6 counties in Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 14, 2014, 2:21 PM EDT (18:21 UTC)
Expired
Oct 14, 2014, 3:00 PM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

Counties Alachua County, FL, Baker County, FL, Bradford County, FL, Columbia County, FL, Gilchrist County, FL, Union County, FL

The radar

The Moody AFB radar (KVAX), 89 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-10-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-10-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

291 
WWUS82 KJAX 141821
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT TUE OCT 14 2014

FLZ022-023-030-031-035-036-141900-
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-UNION-
221 PM EDT TUE OCT 14 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
BAKER...ALACHUA...COLUMBIA...GILCHRIST AND UNION COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...

AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF TAYLOR TO 3 MILES SOUTH OF OLUSTEE TO 7 MILES NORTHWEST OF
NEWBERRY...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND PROVIDENCE...PALESTINE COMMUNITY...
TRENTON...WATERTOWN...OLENO STATE PARK...LULU...LAKE CITY...
OLUSTEE...BELL AND FORT WHITE THROUGH 300 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2982 8294 2997 8276 3007 8279 3018 8271
      3032 8274 3033 8269 3039 8265 3045 8266
      3052 8273 3060 8269 3057 8223 3053 8224
      3039 8220 3036 8217 3036 8205 2970 8210
      2955 8254 2961 8297
TIME...MOT...LOC 1821Z 270DEG 26KT 3056 8239 3015 8239
          2970 8269

$$

SANDRIK

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Oct 14, 1:40 PM EDT, 41 minutes earlier.

Area forecast discussion, Oct 14, 1:40 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
140 PM EDT TUE OCT 14 2014

.MARINE...

UPDATED TO SMALL CRAFT INNER BASED ON RECENT OBSERVATIONS. THE
INCREASED PRESSURE GRADIENT ASSOCIATED WITH APPROACHING FRONT IS
EXPECTED TO KEEP WINDS ELEVATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  62  75  55  75 /  80  10   0   0
SSI  67  77  60  74 /  80  20   0   0
JAX  67  79  57  77 /  80  30   0   0
SGJ  69  80  60  77 /  80  80  10   0
GNV  66  78  57  78 /  80  30   0   0
OCF  68  80  58  79 /  80  70   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT WEDNESDAY FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

&&

STRUBLE
Hazardous weather outlook, Oct 14, 2:16 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT TUE OCT 14 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-142300-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-ATKINSON-
BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-CAMDEN (INLAND)-
CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-UNION-
WARE-WAYNE-
216 PM EDT TUE OCT 14 2014

...SEVERE THUNDERSTORM WATCH 547 GENERALLY ALONG AND WEST OF HIGHWAY
301 THROUGH 7 PM...

...MODERATE RISK OF RIP CURRENTS...

...SMALL CRAFT ADVISORY OFFSHORE WATERS TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...SEVERE THUNDERSTORM WATCH 547 GENERALLY ALONG AND WEST OF HIGHWAY
301 THROUGH 7 PM...

THERE IS A RISK FOR SEVERE STORMS THROUGH TONIGHT. THE MAIN THREAT FROM
THESE STORMS WILL BE DAMAGING WINDS AROUND 70 MPH...AS WELL AS LOCALLY
HEAVY RAINFALL. AN ISOLATED TORNADO CAN NOT BE RULED OUT.

SMALL CRAFT ADVISORY WILL DEVELOP TONIGHT OVER THE OFFSHORE COASTAL
WATERS.

A MODERATE RISK OF RIP CURRENTS IS EXPECTED AT AREA BEACHES DUE
TO LONG PERIOD SWELLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ISOLATED THUNDERSTORMS ARE EARLY WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Oct 14, 1:00 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
100 PM EDT TUE OCT 14 2014

FLZ020-021-141730-
HAMILTON-SUWANNEE-
100 PM EDT TUE OCT 14 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR HAMILTON AND
SUWANNEE COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 130 PM EDT...

AT 100 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST
OF BLUE SPRINGS TO 4 MILES WEST OF DOWLING PARK TO 17 MILES SOUTHWEST
OF LURAVILLE...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND DOWLING PARK...SUWANNEE RIVER STATION...
NEWBURN...LURAVILLE...BLUE SPRINGS...SUWANNEE RIVER STATION...WEST
LAKE...CROSSROADS AND JENNINGS THROUGH 130 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3064 8327 3060 8270 3052 8273 3045 8266
      3039 8265 3033 8269 3032 8279 2999 8279
      2997 8276 2988 8288 2989 8292 2995 8293
      3008 8308 3011 8323 3026 8326 3041 8318
      3042 8323 3047 8325
TIME...MOT...LOC 1700Z 258DEG 32KT 3062 8330 3026 8321
          2995 8325

SANDRIK
Special weather statement, Oct 14, 1:14 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
114 PM EDT TUE OCT 14 2014

GAZ162-163-141800-
CLINCH-ECHOLS-
114 PM EDT TUE OCT 14 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WEST CLINCH
AND WEST ECHOLS COUNTIES FOR STRONG WINDS VALID UNTIL 200 PM EDT...

AT 111 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 22 MILES NORTHWEST
OF MAYDAY TO 23 MILES SOUTHWEST OF STATENVILLE...MOVING EAST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND STATENVILLE
AND MAYDAY THROUGH 200 PM EDT. STRONG GUSTY WINDS OF 35 TO 50 MPH
WILL BE POSSIBLE WITH MINOR WIND DAMAGE. IF THE LINE INTENSIFIES
FURTHER THEN SEVERE THUNDERSTORMS WARNINGS MAY BE ISSUED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3079 8314 3081 8311 3086 8309 3086 8302
      3088 8298 3118 8298 3119 8296 3118 8288
      3061 8296 3062 8313 3063 8314
TIME...MOT...LOC 1711Z 252DEG 19KT 3104 8327 3053 8335

SHASHY
Special weather statement, Oct 14, 1:54 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
154 PM EDT TUE OCT 14 2014

FLZ020-022-141830-
COLUMBIA-HAMILTON-
154 PM EDT TUE OCT 14 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR COLUMBIA AND
HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 230 PM EDT...

AT 155 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST
OF BELMONT TO 3 MILES SOUTH OF WINFIELD TO 13 MILES SOUTHWEST OF FORT
WHITE...MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND WHITE SPRINGS...WINFIELD...SUWANNEE VALLEY...LAKE
CITY...BELMONT...FORT WHITE...FIVE POINTS...COLUMBIA AND WATERTOWN
THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3058 8246 3011 8245 3008 8251 3003 8253
      3001 8257 2998 8257 2994 8253 2991 8258
      2987 8259 2983 8264 2985 8273 2994 8280
      2997 8276 2999 8279 3006 8280 3023 8274
      3060 8288 3061 8287
TIME...MOT...LOC 1755Z 274DEG 31KT 3057 8276 3022 8262
          2977 8278

SANDRIK
Special weather statement, Oct 14, 2:00 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
200 PM EDT TUE OCT 14 2014

GAZ132-134-149-150-141845-
ATKINSON-BACON-COFFEE-WARE-
200 PM EDT TUE OCT 14 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...
ATKINSON...BACON AND COFFEE COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 245 PM EDT...

AT 200 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES SOUTH OF BICKLEY...MOVING NORTHEAST AT
25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BICKLEY...NICHOLLS...NEW LACY AND ALMA THROUGH 245 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 3169 8248 3166 8244 3164 8240 3163 8236
      3158 8229 3123 8257 3131 8276 3168 8255
      3168 8252 3171 8252
TIME...MOT...LOC 1800Z 209DEG 20KT 3133 8262

SHASHY
Special weather statement, Oct 14, 2:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT TUE OCT 14 2014

FLZ022-023-030-031-035-036-141900-
ALACHUA-BAKER-BRADFORD-COLUMBIA-GILCHRIST-UNION-
221 PM EDT TUE OCT 14 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR BRADFORD...
BAKER...ALACHUA...COLUMBIA...GILCHRIST AND UNION COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...

AT 221 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST
OF TAYLOR TO 3 MILES SOUTH OF OLUSTEE TO 7 MILES NORTHWEST OF
NEWBERRY...MOVING EAST AT 30 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND PROVIDENCE...PALESTINE COMMUNITY...
TRENTON...WATERTOWN...OLENO STATE PARK...LULU...LAKE CITY...
OLUSTEE...BELL AND FORT WHITE THROUGH 300 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT
TUESDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2982 8294 2997 8276 3007 8279 3018 8271
      3032 8274 3033 8269 3039 8265 3045 8266
      3052 8273 3060 8269 3057 8223 3053 8224
      3039 8220 3036 8217 3036 8205 2970 8210
      2955 8254 2961 8297
TIME...MOT...LOC 1821Z 270DEG 26KT 3056 8239 3015 8239
          2970 8269

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 1:00 PM EDTSpecial Weather StatementJAXHamilton, Suwannee30 min
Oct 14, 1:31 PM EDTSevere Thunderstorm WarningJAXHamilton, Suwannee29 min
Oct 14, 1:54 PM EDTSpecial Weather StatementJAXColumbia36 min
Oct 14, 2:38 PM EDTSpecial Weather StatementJAXClay, Putnam52 min
Oct 14, 2:42 PM EDTSpecial Weather StatementJAXNassau33 min
Oct 14, 2:50 PM EDTSevere Thunderstorm WarningJAXBaker28 min
Oct 14, 3:05 PM EDTSevere Thunderstorm WarningJAXNassau25 min
Oct 14, 3:13 PM EDTSpecial Marine WarningJAX2 hr
Oct 14, 3:19 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Nassau41 min
Oct 14, 3:28 PM EDTSevere Thunderstorm WarningJAXDuval, Nassau47 min
Oct 14, 3:59 PM EDTSpecial Weather StatementJAXDuval46 min
Oct 14, 5:11 PM EDTSpecial Weather StatementJAXMarion49 min
Oct 14, 5:14 PM EDTSpecial Marine WarningJAX91 min
Oct 14, 5:19 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns86 min
Oct 14, 5:24 PM EDTSpecial Weather StatementJAXSaint Johns51 min
Oct 14, 5:55 PM EDTSpecial Weather StatementJAXMarion35 min
Oct 14, 6:12 PM EDTSpecial Weather StatementJAXSaint Johns48 min
Oct 14, 6:29 PM EDTSpecial Weather StatementJAXMarion46 min
Oct 14, 6:42 PM EDTSpecial Marine WarningJAX63 min
Oct 14, 6:49 PM EDTSpecial Weather StatementJAXFlagler41 min
Oct 14, 7:07 PM EDTSpecial Marine WarningJAX83 min
Oct 14, 7:15 PM EDTSevere Thunderstorm WarningJAXFlagler, Saint Johns30 min
Oct 14, 7:45 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns90 min
Oct 14, 1:14 PM EDTSpecial Weather StatementJAXLanier46 min
Oct 14, 1:52 PM EDTSevere Thunderstorm WarningJAXClinch, Echols, Ware38 min
Oct 14, 2:00 PM EDTSpecial Weather StatementJAXBacon45 min
Oct 14, 2:11 PM EDTSevere Thunderstorm WarningJAXBrantley, Pierce, Ware49 min
Oct 14, 2:42 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Ware48 min
Oct 14, 2:44 PM EDTSpecial Weather StatementJAXWayne31 min
Oct 14, 3:02 PM EDTSpecial Weather StatementJAXBrantley, Charlton, Pierce, Wayne43 min
Oct 14, 3:09 PM EDTSevere Thunderstorm WarningJAXWayne21 min
Oct 14, 3:26 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Camden, Charlton, Glynn, Pierce and 1 more64 min
Oct 14, 4:34 PM EDTSpecial Weather StatementJAXGlynn26 min

Nearby

Special Weather Statements in Florida, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.